Getting Pregnant <
Conception & fertility problems
17/09/2015 at 15:14
Hi I stopped taking the pill (loestrin 20) 5 weeks ago after being on it for 2 months. had a withdrawal bleed 2 days after stopping which lasted 3 days and since then I've had no period. I've also been having a lot of strange symptoms mostly in the past 1.5 weeks, my boobs have grown 2 cup sizes!! They're really tender and Also my nipples are constantly erect (sorry TMI) it's so weird. I've also been having period like cramps on and off, moderate nausea, bloating, mood swings, tiredness, and like I said before I have had no period. I keep thinking i could be pregnant so I took a test 5 days and came back negative. I also know these can be side effects from coming off the pill due to the hormones left in your body and your period doesn't come back straight away but I was on a very low dose pill and I was only on it for 2 months.
18/09/2015 at 18:54
Dont know personally butI have a friend who stopped her pill just before her wedding and got preg less than 2 months after so it is possible but lets wait until ur second test.
Wish you everything of the best. let us know.
05/10/2015 at 17:00
I'm hoping you can help me too! ive been on the pill for 4 years Microynon, I finished my 21 days and had a week break from 19th to 25th I came on around 20th but I forgot to take my pill on holiday so I never re-took it! (Should have taken my first one again on 26th) I had unprotected sex with my fiance on 2nd October. Could I have conceived? I've felt strange pains in my stomach but not sure if it's in my head! Im desperate to take a test but don't want to take one too early. Help please!
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.